# SDR 20000412SH011

- Difficulty date: March 9, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 30723515
- Part serial: 990322903968
- Condition: Damaged
- Location: Lp Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED FROM HONEYWELL WITH DAMAGE ON FORWARD SIDE IN WEB AREA AND AFT SIDE IN POST FIR TREE AREA.  REF:  LOT NUMBER 00P040.  (X)
